# SDR SWAA2013050115435

- Difficulty date: April 28, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 78,579 hours, 61,115 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE FELL OUT.  REMOVED & REPLACED SLIDE IAW AMM.
